| Model Number |
U29525 |
| Medical Device Problem Code |
Temperature Problem (3022)
| Health Effect - Clinical Code |
No Information (3190)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Upon triage, the unit was found to have burn marks on the power cord.
Additional Manufacturer Narrative
The scd 700 was evaluated and the review showed that the unit had a damaged power cord, with the power cord showing thermal damage.The unit was triaged and the reported issue was confirmed.The potential root cause is customer misuse due to the procedure used to unplug the unit and the procedure of wrapping of the cord around the bed hook.Device history records are reviewed for quality inspections and parameter compliance prior to releasing the product for shipment.Complaint trending information is being reviewed on a monthly basis and if a trend is observed, actions will be taken as necessary.If information is provided in the future, a supplemental report will be issued.